Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic


Author: Steven Bell
Journal: Bull. Amer. Math. Soc. 4 (1981), 119-120
MSC (1980): Primary 32H99; Secondary 35N15, 32A40
DOI: https://doi.org/10.1090/S0273-0979-1981-14878-3
MathSciNet review: 590824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Steven R. Bell, Biholomorphic mappings and the ∂-problem, Ann. of Math. (2) 114 (1981), no. 1, 103–113. MR 625347, https://doi.org/10.2307/1971379
  • 2. K. Diederich and J. E. Fornaess, Pseudoconvex domains with real-analytic boundary, Ann. of Math. (2) 107 (1978), 371-384. MR 477153
  • 3. Klas Diederich and John E. Fornæss, Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary, Ann. of Math. (2) 110 (1979), no. 3, 575–592. MR 554386, https://doi.org/10.2307/1971240
  • 4. C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 350069
  • 5. G. Henkin, An analytic polyhedron is not holomorphically equivalent to a strictly pseudoconvex domain, Soviet Math. Dokl. 14 (1973), 858-862. MR 328125
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann of Math. (2) 78 (1963), 112-148; 79 (1964), 450-472.
  • 7. J. J. Kohn, Subellipticity of the ∂-Neumann problem on pseudo-convex domains: sufficient conditions, Acta Math. 142 (1979), no. 1-2, 79–122. MR 512213, https://doi.org/10.1007/BF02395058
  • 8. J. J. Kohn, Global regularity for $\bar \partial $ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292. MR 344703
  • 9. S. Pinčuk, On proper holomorphic mappings of strictly pseudoconvex domains, Siberian Math. J. 15 (1974), 644-649. MR 355109

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32H99, 35N15, 32A40

Retrieve articles in all journals with MSC (1980): 32H99, 35N15, 32A40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14878-3

American Mathematical Society